Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 191, NWS North Platte, NE

June 30, 2011Cherry County, Grant County, Hooker County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 30, 2011, 7:00 PM MDT for Cherry County, Grant County, Hooker County, Nebraska. It was in force for 60 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2011, 7:00 PM MDT (01:00 UTC)
Expired
Jun 30, 2011, 8:00 PM MDT
In force
60 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cherry County, NE, Grant County, NE, Hooker County, NE

The radar

The North Platte radar (KLNX), 85 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:05 PM MDTTSTM WND GST 6026 Ssw Merriman, NE
Jun 30, 7:15 PM MDTTSTM WND GST 7217 S Merriman, NEA FULL GROWN PINE TREE WAS UPROOTED AND FELL ON THE RESIDENTS HOUSE. SMALL SHED WAS DESTROYED WITH PIECES LITTERED ACROSS THE YARD.
Jun 30, 7:25 PM MDTTSTM WND GST 60Merriman, NE
Jun 30, 7:30 PM MDTTSTM WND GST 8010 Sw Cody, NEESTIMATED 80 MPH WIND GUSTS WITH SIGNIFICANT DAMAGE TO TREES AND STRUCTURES. PART OF THE ROOF WAS TORN OFF THE HOUSE WITH A 20 BY 40 FOOT WOODEN STRUCTURE COMPLETELY BLOWN OVER AND DESTROYED.
Jun 30, 7:33 PM MDTTSTM WND GST 65Merriman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 4:39 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1841 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
2499 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS53 KLBF 010100
SVRLBF
NEC031-075-091-010200-
/O.NEW.KLBF.SV.W.0191.110701T0100Z-110701T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM MDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 800 PM MDT

* AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR GREEN LAKE...OR 13 MILES NORTH OF ARTHUR...AND MOVING
  NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRING VALLEY LAKE AROUND 705 PM MDT.
  PRATT LAKE AROUND 710 PM MDT.
  CARR LAKE AROUND 720 PM MDT.
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 97 CROSSING
  BIG CREEK AROUND 800 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
2 MILE MARKER 170.

DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO POSSIBLE AHEAD OF A LINE 
OF STORMS EXTENDING ACROSS SOUTHWEST CHERRY COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4241 10088 4176 10143 4175 10154 4174 10155
      4174 10179 4223 10166 4246 10205 4299 10207
      4300 10150
TIME...MOT...LOC 0059Z 212DEG 43KT 4177 10160
WIND...HAIL 60MPH 1.50IN

$$

ROBERG
2 follow-up statements
989 
WWUS53 KLBF 010119
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT THU JUN 30 2011

NEC031-075-091-010200-
/O.CON.KLBF.SV.W.0191.000000T0000Z-110701T0200Z/
GRANT NE-HOOKER NE-CHERRY NE-
719 PM MDT THU JUN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CHERRY...NORTHWESTERN HOOKER AND EASTERN GRANT COUNTIES UNTIL 800 PM
MDT...

AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM INTERSECTION OF HIGHWAY 20 AND
IRWIN ROAD TO 8 MILES SOUTHWEST OF SCHOOLHOUSE LAKE TO 10 MILES
NORTHWEST OF MULLEN...MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MEDICINE LAKE...SCHOOLHOUSE LAKE AND HIGHWAY 97 CROSSING BIG CREEK
  AROUND 725 PM MDT.
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AND MERRIMAN AROUND 730 PM
  MDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 97
MILE MARKER 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4241 10088 4176 10143 4174 10155 4174 10179
      4225 10139 4268 10204 4299 10207 4300 10150
TIME...MOT...LOC 0119Z 234DEG 48KT 4287 10189 4260 10128
          4219 10110
WIND...HAIL 60MPH 1.00IN

$$

ROBERG
561 
WWUS53 KLBF 010137
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
837 PM CDT THU JUN 30 2011

NEC075-091-010146-
/O.CAN.KLBF.SV.W.0191.000000T0000Z-110701T0200Z/
GRANT NE-HOOKER NE-
737 PM MDT THU JUN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOOKER AND
EASTERN GRANT COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS 
THE WARNED AREA. BREIF HEAVY RAIN AND GUSTY WINDS ARE STILL POSSIBLE.

LAT...LON 4241 10088 4214 10111 4260 10150 4272 10192
      4299 10207 4300 10150
TIME...MOT...LOC 0136Z 242DEG 44KT 4296 10166 4268 10105
          4227 10088

$$

NEC031-010200-
/O.CON.KLBF.SV.W.0191.000000T0000Z-110701T0200Z/
CHERRY NE-
737 PM MDT THU JUN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CHERRY
COUNTY UNTIL 800 PM MDT...

AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MERRIMAN TO STEER CREEK
CAMPGROUND TO 8 MILES SOUTHEAST OF HIGHWAY 97 CROSSING BIG CREEK...
MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF WESTERN CHERRY
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4241 10088 4214 10111 4260 10150 4272 10192
      4299 10207 4300 10150
TIME...MOT...LOC 0136Z 242DEG 44KT 4296 10166 4268 10105
          4227 10088
WIND...HAIL 60MPH 1.50IN

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:15 PM MDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 30, 2:15 PM MDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT THU JUN 30 2011

.SYNOPSIS...
UPPER LOW AND ASSOCIATED PV ANOMALLY MOVING NORTHEAST ACROSS THE
CENTRAL ROCKIES THIS AFTERNOON GENERATING SIGNNIFICANT ARE OF TSRA
OVER CO...UT AND WY. BROAD HEIGHT FALLS ACROSS THE CENTRAL ROCKIES
AND HIGH PLAINS ON MORNING UPPER AIR SOUNDINGS AS WELL. EXPECT THE
UPPER LOW TO CONTINUE ITS NORTHEASTWARD MOVEMENT THOUGH WEAKENING AS
IT BREAKS DOWN THE UPPER RIDGE OVER THE PLAINS. AT THE
SURFACE...MIXING HAS BEEN LIMITED OVER THE CWA AS TROUGH AXIS HAS
REMAINED IN PLACE ACROSS THE AREA...THEREFORE TEMPS ARE WARMING BUT
SLOWER THAN ANTICIPATED. LACK OF MIXING HAS ALSO CONTRIBUTED TO
HIGHER DEW POINTS IN SOUTHWEST NEB WHERE A RED FLAG WARNING IS IN
PLACE THOUGH A SLOW DECREASE HAS BEEN NOTED IN THE LAST COUPLE OF
HOURS. CIRRUS/SMOKE HAS ALSO LIMITED INSOLATION SOMEWHAT AS WELL.
EXPECT AS CONVECTION CONTINUES TO DEVELOP/MOVE INTO THE PANHANDLE
WOULD EXPECT WINDS TO COME BACK AROUND TO THE SOUTH AND INCREASE
SOME IN RESPONSE.

&&

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...

MODELS CONTINUE TO BE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THE
AFOREMENTIONED UPPER LOW AND ASSOCIATED SHORT WAVE THROUGH THE NEXT
24 HOURS. THE NAM IS SLOWER AND GENERALLY FOLLOWED SINCE A SLOWER
PROGRESSION HAS BEEN REALIZED IN THE PREVIOUS DAY. ALL MODELS BRING
THE UPPER LOW INTO THE NRN STREAM AND WEAKEN IT AS IT MOVES ACROSS
THE PLAINS. HOWEVER FOR TONIGHT...ML CAPE VALUES CONTINUE TO BE
IMPRESSIVE DUE TO THE HIGHER SFC DEW POINTS AND AS UPPER LOW
CONTINUES TO PULL NORTHEAST WILL SE TSRA DEVELOPMENT ACROSS THE
WESTERN HALF OF THE CWA THROUGH THE EVENING HOURS. AN INVESTIGATION
OF AREA FORECAST SOUNDINGS SUGGEST AN INVERTED-V TYPE SOUNDING
PROFILE EXPECTED OVER THE PANHANDLE AND PORTIONS OF SOUTHWEST
NEBRASKA AND MESOANALYSIS DOWNDRAFT CAPE VALUES EXCEEDING 1500 J/KG
CONFIRM THIS. SO AN EXPECTATION OF SVR WINDS GUSTS AND POTENTIALLY
LARGE HAIL IS IN ORDER FOR TONIGHT...THOUGH LARGE HAIL DEVELOPMENT
WILL LIKELY OCCUR EARLY IN THE TSRA LIFE CYCLE AS CAPE PROFILES IN
FORECASTED SOUNDINGS SUGGEST WEAKER VERTICAL MOTIONS IN THE MID
LEVELS AND 0-6KM BULK SHEAR VALUES ARE ONLY AROUND 35 KTS. WOULD
EXPECT AN INCREASED COVERAGE OF TSRA TONIGHT IN WRN ZONES INITIALLY
AND SPREADING INTO THE NORTHERN PORTIONS OVERNIGHT.

AS THE LOW SHEARS/MOVES NORTHEAST WINDS SHIFT WILL PROGRESS
SOUTHWARD AS WELL ON FRIDAY. COULD BE SOME CONVECTIVE DEVELOPMENT IN
THE NORTHERN PORTION OF THE STATE FRIDAY MORNING AND EARLY
AFTERNOON...BUT COVERAGE SHOULD BE LESS AS SHOULD BE THE INTENSITY.
TEMPES WILL BE SIGNIFICANTLY COOLER FRIDAY BEHIND THE FRONT AND AT
LEAST SOME MID LEVEL CLOUD COVER. THE NAM WOULD LEAD TO A MORE
PESSIMISTIC FORECAST WITH ITS SLOWER MOVEMENT...BUT TYPICALLY
SOUTHWARD EXTENSION OF CONVECTION IN A POST-FRONTAL ENVIRONMENT IS
OVERDONE...SO STAYED WITH LIMITED CHANCES OF PRECIPITATION IN THE
SOUTH. THE SIGNIFICANT DIFFERENCE IN HOW THE MODELS HANDLE THE UPPER
LOW AND ASSOCIATED COLD FRONT AFFECT THE WEEKEND FORECAST AS WELL.
THE NAM DROPS THE FRONT MUCH FURTHER SOUTHWARD AS WOULD BE EXPECTED
IN A SLOWER SOLUTION. HOWEVER FEEL THAT IT MAY BE TOO FAR SOUTH
GIVEN STRENGTH OF UPPER RISGE AND TIME OF YEAR. THE FORECAST THEN
STRAYS FROM THE NAM AND LEANS MORE TWD THE GFS/GEM/ECMWF/UKMET WHICH
WOULD SUGGEST THE FRONT WILL PROGRESS BACK NORTHWARD SATURDAY
ALLOWING FOR AN INCREASE POTENTIAL IN TSRA DEVELOPMENT. IF THIS
HOLDS TRUE...SVR THUNDERSTORMS WILL BE POSSIBLE BUT AS IS TYPICAL
THIS TIME OF YEAR DETAILS ARE HARD TO PIN DOWN. IN ADDITION...A
RETURN TO ZONAL FLOW ALOFT WOULD MEAN TIMING OF SUBTLE SHORT WAVES
WILL BE DIFFICULT. GENERALLY HAVE GONE WITH A TYPICAL DIURNAL TREND
AND TEMPS NEAR SEASONAL THROUGH THE WEEKEND.

.LONG TERM (SUNDAY THROUGH THURSDAY)...

UPPER LEVEL RIDGE OF HIGH PRESSURE WILL SLOWLY RETROGRADE TO THE
WEST ACROSS THE SOUTHERN PLAINS...AND BY MIDWEEK BE CENTERED ACROSS
THE DESERT SOUTHWEST. APPEARS TO BE A TYPICAL MONSOON PATTERN SET UP
BY MIDWEEK...WITH OUR AREA IN A NORTHWEST FLOW ALOFT TO THE
NORTHEAST OF THE DESERT SOUTHWEST UPPER RIDGE. THIS NORTHWEST FLOW
WILL BE ATOP A SOUTHEAST MOIST FLOW AT THE SURFACE...AND COULD BE A
SET UP FOR SLOW MOVING SOUTHEAST BOUND SUPERCELLS. THIS IS AGAIN
TYPICAL FOR JULY. NO WIDESPREAD PRECIP IS EXPECTED...BUT AT LEAST
ISOLATED LATE AFTERNOON AND NIGHTTIME TSTMS ARE POSSIBLE TUESDAY
NIGHT AND BEYOND. SUNDAY AND THE 4TH OF JULY WILL BE QUITE WARM
/HIGHS 88 TO 98 DEGREES/ AS A STATIONARY FRONT WILL REMAIN WELL TO
OUR NORTH. THE FRONT WILL SETTLE SOUTH TUESDAY AND BEYOND...WITH
HIGHS COOLING BACK INTO THE 80S TO NEAR 90. THE FRONT MAY ALSO SERVE
AS A FOCUS FOR TSTM DEVELOPMENT AND SLIGHT CHANCES WILL BE
MAINTAINED THIS FORECAST.

&&

.HYDROLOGY...

FLOOD WARNINGS CONTINUE FOR THE NORTH PLATTE AND PLATTE RIVER. RIVER
LEVELS WILL HOLD STEADY OR SLOWLY FALL THE NEXT FEW DAYS. RIVER
LEVELS ARE ALSO RECEDING ON THE ELKHORN IN HOLT COUNTY. FLOOD
WARNING WILL BE ALLOWED TO EXPIRE FOR THE ELKHORN THIS AFTERNOON.

&&

.AVIATION...

VFR CONDITIONS ARE TO BE EXPECTED FOR THE MOST PART...THOUGH TSRA
DEVELOPMENT IN THE KVTN AREA IS TO BE EXPECTED THROUGH EARLY
MORNING. BIGGEST CONCERN WITH TSRA WOULD BE HIGH WIND GUSTS AND WILL
BE REFINED IN LATER FORECASTS. COVERAGE OF TSRA IN THE KLBF AREA WILL BE
LIMITED AND CONFIDENCE IS NOT HIGH THAT TSRA WILL MAKE IT THAT FAR
EAST. THEREFORE ONLY CB WAS INCLUDED AT KLBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

EXTENDED...TAYLOR
SHORT TERM/AVIATION...JWS
Hazardous weather outlook, Jun 30, 3:50 PM MDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM CDT THU JUN 30 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-012200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
450 PM CDT THU JUN 30 2011 /350 PM MDT THU JUN 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING. SCATTERED SEVERE THUNDERSTORMS...WITH THE
MAIN THREAT BEING DAMAGING WIND AND PERHAPS SOME HAIL TO THE SIZE
OF QUARTERS...WILL BE POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO
HAYES CENTER LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE ON FRIDAY NIGHT AND SATURDAY AS A
STATIONARY FRONT STALLS OUT ACROSS THE AREA. SEVERE THUNDERSTORMS
ARE POSSIBLE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO
HAYES CENTER LINE THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, Jun 30, 6:19 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             1 S LEWELLEN            41.32N 102.14W
06/30/2011  E1.25 INCH       GARDEN             NE   TRAINED SPOTTER

&&

CJS
Local storm report, Jun 30, 6:22 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND GST     CRESCENT LAKE NWR       41.74N 102.41W
06/30/2011  M43 MPH          GARDEN             NE   MESONET

&&

CJS
Local storm report, Jun 30, 6:28 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             BIG SPRINGS             41.06N 102.07W
06/30/2011  E0.75 INCH       DEUEL              NE   CO-OP OBSERVER

0715 PM     HAIL             1 S BIG SPRINGS         41.05N 102.07W
06/30/2011  E1.50 INCH       DEUEL              NE   PUBLIC

&&

CJS
Special weather statement, Jun 30, 6:38 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
638 PM MDT THU JUN 30 2011

NEZ023-024-094-010145-
GRANT NE-HOOKER NE-WESTERN CHERRY NE-
638 PM MDT THU JUN 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...HOOKER AND
NORTHEASTERN GRANT COUNTIES UNTIL 745 PM MDT...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
WATSON LAKE TO PRATT LAKE...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND HAIL UP TO THE SIZE OF DIMES AND ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MULLEN...
  MOTHER LAKE...
  DIPPING VAT MEADOW...
  CARR LAKE...
  WHITMAN...
  MORGAN LAKE...
  ROCK HILL...
  ROUND LAKE...
  SPECKEL MEIR LAKE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BROOKS
Local storm report, Jun 30, 6:56 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     5 SE RUSHVILLE          42.66N 102.40W
06/30/2011  E60 MPH          SHERIDAN           NE   TRAINED SPOTTER

&&

CJS
Local storm report, Jun 30, 6:59 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             5 N LEMOYNE             41.36N 101.80W
06/30/2011  E1.00 INCH       KEITH              NE   TRAINED SPOTTER

            ALSO WINDS OF 50 MPH OR MORE AS THE STORM PASSED

&&

BROOKS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:33 PM MDTSevere Thunderstorm WarningLBFSheridan57 min
Jun 30, 7:02 PM MDTSevere Thunderstorm WarningLBFArthur30 min
Jun 30, 7:30 PM MDTSevere Thunderstorm WarningLBFCherry60 min
Jun 30, 8:11 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.